Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Hair fall in crown area of head. Using mintop gel, livon hair oil. Treatment options?

I am 23 year old male, getting hlots of hair loss fron last 2 years, 1.5 years ago i used mintop gel(2%) for just one month, from that time hair loss %age has been incresed, then i used Livon hair oil, i was also not working for me, then i started using normal coconut oil, and from past 7 month undergoing from homeopathic treatment, still not feeling well. Now i lost my central area and almost front area. What should i do now
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Cosmetic & Plastic Surgeon 's  Response

hello

you can start tab BTN PLUS one tab per day and minoxidil 5% twice daily application

you are suffering from male pattern baldness which can due to various reasons

if these things dont work out for you , then take PRP/STEM CELL TREATMENT

regards
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor